# SDR IXXA2024050207

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: 015T1059
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE RIGHT SIDE OF THE FORWARD OUTER VERTICAL CHORD ON THE TOP LEFT FASTENER LOOKING AFT. CRACK EXTENDS FROM THE END PART THROUGH THE FASTENER AND UNDER THE OVERLAPPING STRUCTURE.
